# SDR CA980707052

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FROM SERVICE FOR THE SECOND TIME DUE TO VIBRATIONS THAT CAUSED THE FUEL LINES TO CRACK.  ENGINE WAS ON TWO DIFFERENT AIRCRAFT AND SAME PROBLEM OCCURRED.  INVESTIGATION IS ONGOING.
